Commensurability of automorphism groups

Bartel, A. and Lenstra, H. W. (2017) Commensurability of automorphism groups. Compositio Mathematica, 153(2), pp. 323-346. (doi: 10.1112/S0010437X1600823X)

149645.pdf - Accepted Version



We develop a theory of commensurability of groups, of rings, and of modules. It allows us, in certain cases, to compare sizes of automorphism groups of modules, even when those are infinite. This work is motivated by the Cohen–Lenstra heuristics on class groups.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Bartel, Professor Alex
Authors: Bartel, A., and Lenstra, H. W.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Compositio Mathematica
Publisher:Cambridge University Press
ISSN (Online):1570-5846
Published Online:06 February 2017
Copyright Holders:Copyright © 2017 Foundation Compositio Mathematica
First Published:First published in Compositio Mathematica 153(2): 323-346
Publisher Policy:Reproduced in accordance with the publisher copyright policy

University Staff: Request a correction | Enlighten Editors: Update this record